Couldn't find what you looking for?

TRY OUR SEARCH!

Hi Everyone,
I have been reading many post on many websites and would like to get some opinions. Here is my situation.

I stopped taking Junel 1.5/30 on Dec. 22. I had sex that morning and took my last pill that evening. So last unprotected sex was the morning of December 22, and last pill evening of December 22nd.

After having sex, I used a douche. I though nothing of it.

On December 24th, I got some bleeding, didn't pay attention to how much, just used my feminine products. I believe my period ( or the bleeding that was there ) was 3-4 days. I didn't have a heavy flow, and all seemed normal.

I started taking the pill in July of 2007, ended December 22nd.

I "was" exercising, but soon felt tired and sick to my stomach. After having a cup of coffee one morning I felt weird. I am full very quickly when I eat. I also noticed a lot of garguling in my stomach but not all came out as gas. I noticed more burping, not heartburn, but did taste the flavor of what I ate. May have had heartburn a couple of times. Don't have heartburn on a normal basis.

My breast are sore closest to my body, but no tenderness. (I have three kids so I know what that feels like). They feel fuller one day and then normal the next. My stomach feels bloated, but something told me it was from the ab exercises I was doing.

I did gain 15 pounds while being on the pill for less then 6 months. So I do not know if my fat is what is making me feel fat.

Preggo or not I always take naps, so I wouldn't be able to tell by that.

I took a test the first week, and second week. All Negative. My period isnt' due till Jan. 21-23, 2008. I am NOT late yet. I went to PPH when it was two weeks and a day and they said their urine test was negative. The lady there told me if I took my last pill I am fine and if I didn't have unprotect sex then I am fine. I HAVE NOT HAD unprotected sex since Dec. 22nd.

I also take Wellbutrin XL 150 twice a day and it seems I feel weird shortly after taking it, almost like it isn't working. The only other thing I take is B2 for migraines. I recently stopped all vitamins and changed skin care because of a rash on my face, which I have NEVER gotten my whole life. I am italian, I have oily skin. I think the rash is from taking the pill.

So long story short, could I be pregnant? And when is the earliest I can take a preggo test? Do you usually have a lot of internal gas and or garguling when you have conceived?

Oh the other thing is constipation.....I have been irregular since I got on the pill. And still am, I was faithful every morning now I wait and wait, pill or no pill.

I would like to get blood work but it is VERY expensive and I do not have health insurance and I do not want to go behind hubbies back and get it done without him knowing. Anyways I am afraid I would just breakdown if I am preggo.

By the way I am 34 yrs old with a 12, 10, 9 year old. If I am prego I just can't believe it, I am lost for words. This isn't what I would want in my life now. I know that sounds so awful when there are so many of you trying to have children. But it is a major life change for me.

I am just scared and my husband says don't talk to him until I know for sure whether it is yes or no. He doesn't mean it harshly I think he just means it for what it is. Just wait till we know for sure.

So does anyone have input. Has anyone ever had false preggo signs, what are they like, what happened when you got your period?

Thanks for listening, I just want to go get the blood work done and have my mind at ease, but in another 9 days or so I will know if I get my period. I think if I take the test on Friday it will definitely pick up, because I will only be 2-3 days from my period. I just feel like I am falling apart inside and have no one to talk to about this.

Thanks again,
WonderWoman

Loading...

i am in a slightly differnt position as you! on my part i want to concieve so badly but i have irregular periods.. my gyno has told me this is only from stress or something close.. no bif medical reason. So she put me on birth control.

As soon as i started taking the pill i got periods on time and they were normal.. is that a good sign btw?? i was windering that! ne way.. i took the pill from June 07 till 2 weeks ago i just up and stopped i got a period soon after.. it ended on the 4th on jan. we always have unprotected sex and he never pulls out..

I have been having som pregnancy signs i think ( sorry that im turning an opion to your question into a question f my own!)

I have has similar things happen to me as you.. like the movement of gas in my stomach.. but it never all comes out as gas this has happend to me a few times but i've never had gas problems like this before.. just last night i woke up and i could feel it in my stomach almost like it was bubbling.. i paid no mind and took a drink of w/e i had beside me and i instanly feelt sick and the pains got worse.. but opposite of you i have been having soooooo much more bowl movments i've heard from people this and constipation both are signs?

i am instanly irritated at people and cant focus.. but this all comes and goes.. i have been slightly peeing more... i dunno.. more days then less i am dead to the world wether im tired or not it sometimes is my body feeling tired..and all the time when i wake up wether im ready to get up or not my body feels tired or has that feeling of you've slept in the same posotion all night long!! and i feel ive only been sleeping 2 hours and im dead tired.. but after i give my self a minute im fine... this is not me.. usallyi wake up and im ready to jump outta bed!

If you or ne one can help pleas do!!

as for your post...

i think if you still have periods and have unprotected sex obvioulsy as you know you can very easily get preg but if you do not feel the same as every other time in pregnancy it may be a new reaction to birth controll.. ? maybe!? but what do i know i guess!
sorry if im no help!
Reply

Loading...